# SDR AALA20071590

- Difficulty date: August 19, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR SLIDE INOPERATIVE.  FOUND MISCONNECTION FOR DOOR EXIT IDENTIFIER.  RECONNECTED WIRING FOR EMERGENCY LIGHT AT RIGHT NUMBER ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
